I didn't realize until very recently (last few days) that I was taking so many pills to help manage my pain.
For over three years - Tramadol hcl 50mg tab -- up to 8 a day.
For a year -Zanaflex maybe 3 a day
For a couple years -Hydrocodone-Ibuporf 7.5 mg normally 4 a day but sometimes more.
May 16, 20011 - June 8, 2011 - Cymbalta 60mg Delayed Release caps
I went to the hospital in April 2011 and was so sick. I couldn't eat, I was shakey, sweaty, vomiting, ok...I had it coming out both ends. I was told then that it was a sinus infection and with the ER doctors knowing I was taking Ultram, they prescribed me Ciprofloxacin 500mg.
I had no clue that these pills weren't supposed to be taken together...guess I was too stupid to look up the info myself, but if I've learned anything from this hell I am going through...always know what you are taking and the effects it has on your body/brain and what to avoid.
Well I got sicker and lost about 25 pounds just from being sick...yeah I need to lose some more, but that isn't the way.
I went back to see a PA in may after being sick for over a month....I think I've been pretty sick all this year.
The PA gave me some hydrocodo and some Cymbalta to take along with the Ultram and Zanaflex...like I said I couldn't sleep and quit taking the Cymbalta on June 8, 2011.
Serious sweating...crying, confused...thoughts of suicide....faint feeling...and other flu like symptoms.
My PA is also a friend on Facebook, so I sent him a message and told him my symptoms...he said "I'm sorry your feeling bad, you should try an internal medcine doctor in another town".
Well after a few days of getting worse I did a search and typed in my symptoms and the meds I was taking.
I found this link to the MAYO clinic: http://www.mayoclinic.com/health/serotonin-syndrome/DS00860
First thing I found out was that taking Ultram and Cymbalta is a big NO-NO...
I read the symptoms of Serotonin Syndrome
(taken from the mayo clinic site)
Serotonin syndrome symptoms typically occur within several hours of taking a new drug or increasing the dose of a drug you're already taking. Signs and symptoms include:
Agitation or restlessness
Rapid heart rate and high blood pressure
Loss of muscle coordination or twitching muscles
Severe serotonin syndrome can be life-threatening. Signs and symptoms include:
When to see a doctor
If you suspect you might have serotonin syndrome after starting a new drug or increasing the dose of a drug you're already taking, call your doctor right away or go to the emergency room. If you have severe or rapidly worsening symptoms, seek emergency treatment immediately
Did I mention I had a Heart Attack in 2009 right after I turned 45?
I had most of those symptoms other than Seizures and Unconsciousness. I also had roaring noise in my ear and brain zaps...it's like a small lightening bolt zapping my brain not with pain, but with bright zapping light and a sort of electrical noise, but I haven't had that today. Thank God!
I don't know if I'm going through withdrawls or have serotonin syndrome but this "Ride" has been hell!
I understand now that this could have killed me....may still...but
Quit Cymbalta on 06-08-11
Quit all the rest almost 48 hours ago 06-13-11
I refuse to put anymore of that poison in my body!!!
Am I in pain.. Yes! I just can't and won't take anymore poison!!
ANY NATURAL AND SAFE SUGGESTIONS TO HELP GET ME THROUGH ALL THE SYMPTOMS AND PAIN WOULD BE GREATLY APPRECIATED.
I'm worn out from searching and searching to find some natural stuff that will help me get through this.
PLEASE HELP....SERIOUSLY I AM BEGGING!
Hopefully someone can make sense of my ramblings...
Really, Xero fruit can help reduce the pain and so can watermelon, and lotus center (1 year pre-mature lotus). I suggest the previous because you are suffering from side-effects of pain and possible worst attacks of the body. I hope it helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.